# SDR CA000925010

- Difficulty date: September 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 53,890 hours, 11,163 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg Door
- Component: Trunnion Door, Boeing, 767375
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED, CDL32-12A APPLIED PIOR TO DEPARTURE DUE R/H GEAR TRUNNION DOOR DAMAGE. CDL INDICATED A MINOR AIRCRAFT WEIGHT PENALTY. VMO/MMO SWITCH PLACED IN ALTERNATE POSITION DUE CDL. ON AKEOFF, (APPROX 250 KTS) OVERSPEED AURAL WARNING AND BARBER POLE WARNINGS INDICATED. FLIGHT CREW CONTACTED DISPATCH AND MOC, IT WAS NOTED THAT WITH VMO/MMO SWITCH IN ALTERNATE POSITION SPEED IS LIMITED TO 260 KTS. DECISION WAS MADE TO RETURN, DUE SPEED RESTRICTIONS ON AIRSPEED IN CRUISE. AIRCRAFT LANDED YVR NORMALLY. DOOR REPAIRS COMPLETED AS PER LOG SEQUENCE 0304937. OVERWEIGHT LANDING CHECK COMPLETED AS PER FLYAWAY MANUAL..
